Review: could Seroquel cause Chest pain?
Summary: Chest pain is found among people who take Seroquel, especially for people who are female, 40-49 old, have been taking the drug for 2 - 5 years, also take medication Zyprexa, and have Depression.
We study 76,286 people who have side effects while taking Seroquel from FDA and social media. Among them, 1,780 have Chest pain. Find out below who they are, when they have Chest pain and more.
You are not alone: join a mobile support group for people who take Seroquel and have Chest pain >>>
Seroquel has active ingredients of quetiapine fumarate. It is often used in bipolar disorder. (latest outcomes from 79,149 Seroquel users)
Chest pain has been reported by people with high blood pressure, osteoporosis, pain, multiple sclerosis, rheumatoid arthritis. (latest reports from 136,838 Chest pain patients)
On Feb, 25, 2015: 76,286 people reported to have side effects when taking Seroquel. Among them, 1,780 people (2.33%) have Chest Pain.
Time on Seroquel when people have Chest pain * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Chest pain||7.09%||14.51%||7.17%||16.93%||34.45%||18.52%||1.33% |
Gender of people who have Chest pain when taking Seroquel * :
|Chest pain||57.67%||42.33% |
Age of people who have Chest pain when taking Seroquel * :
|Chest pain||0.58%||0.24%||1.62%||7.83%||17.38%||37.88%||23.97%||10.48% |
Severity of Chest pain when taking Seroquel ** :
|least||moderate||severe||most severe |
|Chest pain||14.29%||57.14%||21.43%||7.14% |
How people recovered from Chest pain ** :
|while on the drug||after off the drug||not yet |
|Chest pain||12.50%||0.00%||87.50% |
Top conditions involved for these people * :
- Depression (1,780 people, 100.00%)
- Bipolar disorder (1,511 people, 84.89%)
- Anxiety (1,453 people, 81.63%)
- Sleep disorder (1,071 people, 60.17%)
- Schizophrenia (804 people, 45.17%)
Top co-used drugs for these people * :
- Zyprexa (1,336 people, 75.06%)
- Risperdal (1,324 people, 74.38%)
- Aspirin (977 people, 54.89%)
- Depakote (935 people, 52.53%)
- Abilify (840 people, 47.19%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of seroquel and chest pain on
Do you have Chest Pain while taking Seroquel?
You are not alone! Join a mobile support group:
- support group for people who take Seroquel and have Chest Pain
- support group for people who take Seroquel
- support group for people who have Chest Pain
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Seroquel, Chest pain
You may be interested at these reviews (Write a review):
- Terrible excessive sweating from hydrochlorothiazide
I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
- Chest pain with gabpentin
Went from using 100 mg of Gabpentin to 300 mg of Gabpentin within 3 days chest pain began..I was using this medication for shingles. Called doctor and he immediately took me off.
- Bipolar patient extremely violent on seraquel
I have been diagnosed bipolar for over 10 years. 3 years ago I was taken off of topamax and my seraquel was upped to 300 mg from 100 because I was pregnant. I was very violent! Punching, breaking stuff, in jail, in the psych ward. Yes pregnancy and bipolar are not a perfect combination. I too thought it was the hormones. My husband and split several times over me punching him. We moved to a state cross country so there was no more family drama. Nothing worked! Over the last 3 years my life has been hell! I happen to run out of my seroquel (tg) it took 2 weeks to arrive. In that time my body went thru horrible withdrawals. I vowed I wouldn't take it any longer. I've been seraquel free for 2 months. I'm now on gabapentin and proud to say I have no anger issues! Not 1 punch has
been thrown. I feel like a totally different person.
- Seroquel and iron deficiency?
I've been taking Seroquel for about four year, I have been having symptoms similar to hypothyroidism, and just found out I have an iron deficiency. The doctor said my platelets are smaller than average, and it is possible that my grandmother is anemic. But in trying to study Seroquel I kept finding things that made me wonder if Seroquel could be linked to iron deficiency.
- Transition from mirtazapine to cymbalta (bipolar ii) 6 week duration taken in conjunction with seroquel, propranalol and implanon
In early September I approached my Psychiatrist to report that I was having sleep paralysis episodes as well as insatiable appetite. I had put on about 20lb in the space of 6 months since the sleep paralysis started.
My Psychiatrist opted to wean me off the Mirtazapine and onto Cymbalta. I have now been on 60mg of Cymbalta for about 4 weeks and completely titrated off the Mirtazapine.
I have noted that since switching to Cymbalta that I no longer have the insatiable appetite, nor have I had any further sleep paralysis episodes (though I have had a brain MRI to rule out any physiological issues - yet to receive results).
I have noticed that I have had mild to moderate rolling nausea with the Cymbalta and that I now have food aversions. Food does not interest me as much anymore and I find that certain foods (mostly processed snacks) are no longer palatable. I also find that I become full after much smaller meal portions.
I have found that I can no longer drink wine or spirits because they now taste awful however I can still tolerate certain brands of beer. I also no longer enjoy drinking cola.
I am also on the Implanon Implant. I have had this implant inserted for about 12 months and my cycles have been rather regular. Since starting the Cymbalta I have had some breakthrough bleeding yet my periods have not been as painful, though they have been heavier and longer.
My Psychiatrist will commence titrating me off the Seroquel in about two weeks and onto Topamax as it is his belief it will be less sedating than the Seroquel and that it will hopefully help as a mood stabiliser, treat my migraines and allow me to come off the Propranolol. he also hopes that I am able to loose some of the weight gained since the sleep paralysis episodes started.
As a side note regarding the Propranolol, I have naturally low blood pressure and I find while Propranalol is generally an effective migraine prophylactic, (I do get some breakthrough migraines) it does make my blood pressure even lower which leads to dizziness and faintness when I stand up too quickly from a recumbent position.
More reviews for: Seroquel, Chest pain
Comments from related studies:
From this study (5 months ago):
I am being treated for mental illness and anxiety. I have moments when i am just drenched in sweat. I have no energy.
From this study (1 year ago):
pain n the chest came first time and lasted a few minutes and second pain in chest 2 or 3 hours later and lasted few minutes.
pain in the arm starting from the hand and going up, during the second chest pain.
was very nauseous few days prior to pain and felt dizziness, this happened at night when I went to sleep.
From this study (1 year ago):
Having progressively worsening chest pain from last night until this afternoon and still getting worse.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.